Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
200 Doctors are Online

No period after placing contraceptive implant. Negative pregnancy test, stomach pain, sore breasts

Hello, i had the contraceptive implant put in last november and haven t had a period since then. Last Sunday I came on my period and have been on it for over a week now. I took a pregnancy test about 4 weeks ago as I had a pain in my stomach and sore breasts. The test was negative but I still feel a little bit strange and just wanted some advice? Thanks
Asked On : Sun, 6 Jan 2013
Answers:  1 Views:  26
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
OBGYN 's  Response
It is possible for cycles to get irregular or totally be absent after implant insertion. The other symptoms of tender breasts and abdominal pain are also due to the medication contained in the implant. You should be checking your implant for proper position as this indicates efficacy against conception. Also, get advice from your doctor regularly. It is good that you have followed up with a pregnancy test and you may get a sonogram done to exclude any doubt. Take care.
Answered: Sun, 6 Jan 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor